I have been drinking methadone for ten years and they detoxed me in ten days.
what do i need to do to over come this part of my life I have been taking hydrocodoneand oxycodone I dont want to get addicted to nothing else but that is the only way i can eat and sleep.What do you suggest I do ?
See your doctor and see what he/she can come up with to help you through this! You do not want to be addicted to oxycodone and you can get addicted really fast to that drug. I wouldn't suggest the hydro either, though I have little knowledge of that drug.
I'm having a rough time time after a rapid detox and my doc has given me some things to help. I'm also going to see a counselor to learn how to deal with things. You might want to try that also.
Unfortunately, detox is just miserable, however you do it. I didn't eat for over a week but my appetite is returning. I wound up drinking a vitamin water drink at first and slowly added to this.
Everyone is different, so what works for one may not be the answer for you but there is an answer. Please seek help.
hey girlee wow 10 days to detox off a 10yr habit ..what are these people thinking!!!!
well first off I know what it like to detox off methadone but I did it slowly over 8 1/2 mo
I had a 6 1/2 yr run on the stuff so I know how difficult it can be after detoxing....
getting clean seams like the hard part but in reality its only the first battle in a life long war on addiction...its going to take a wile to start feeling better...BUT FIRST you need
to get off the pills or your detox will be in vein..youll just wind up strung out on the pills
and have to detox all over again...and if its anything like mine was I dont think you want to do it again...as far as a time line methadone seams to hang around alot longer then most narcotics in your system....im 75 days clean today and am finely starting to feel like myself again...its going to take a good 30 days just to get you back at 50% but it does get better as time goes by...you got to want it bad...
and walking around without the mind calming effects of methadone takes some getting use to...you tend to get "rebound emotions" or your emotions are in sorta a hyper/active state ...my conslor says this is normal and eventually subside but it takes time for our brains to reset....your brain is not going to heal till you quit feeding it narcotics ...then and only then will your body start to learn how to produce endorphins on its own...its a tuff thing to quit and the first thing our addictive brains want to do is medicate the problem ...witch will only make things worst so you need to take a new approach...hopefully you can just quit the pills and start fresh..and if I said this once I will say it a million times....you just got to be ok without being ok for a wile it will get better with time just give it a chance...it is what it is and your probably not going to feel better right away but if your off the pills at least in the near future things will start to get brighter for you ...I wish I had a magic cure that would
end all of these symptoms but theres not one only time...if you believe in god I do believe praying helps out alot ...it gives you something to do at 3am when you cant sleep ....the sleep thing is a real bit## but again it gets better with time...im just now starting to get a few nights in a row of sleep but then ILL get a night of no sleep
methadone is very cyclic...so it makes you feel like your not making progress
when in realty you are ..how do they say it "one step forward 2 steps back...it seams like that some times but if you look back on it every few days you will start to feel better about your progress ...I wish you all the luck in the world its a tuff road to hoe but in the end sobriety is so so worth it good luck and god bless...Gnarly
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.